MathSciNet Relay Station
MathSciNet bibliographic data
MR1372033 (98a:54034) 54H20 (54H15)
Haddad, Kamel N.; Johnson, Aimee S. A. Auslander systems. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2161–2170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement